Follow
Ralph John L. de la Cruz
Ralph John L. de la Cruz
Institute of Mathematics, University of the Philippines Diliman
Verified email at math.upd.edu.ph
Title
Cited by
Cited by
Year
Each symplectic matrix is a product of four symplectic involutions
RJ de la Cruz
Linear Algebra and its Applications 466, 382-400, 2015
262015
On the diagonalizability of a matrix by a symplectic equivalence, similarity or congruence transformation
RJ de la Cruz, H Fa▀bender
Linear Algebra and its Applications 496, 288-306, 2016
222016
Independent decompositions of chemical reaction networks
BS Hernandez, RJL De la Cruz
Bulletin of Mathematical Biology 83 (7), 76, 2021
172021
Independent, incidence independent and weakly reversible decompositions of chemical reaction networks
BS Hernandez, DA Amistas, RJL De la Cruz, LL Fontanil, AA Reyes V, ...
arXiv preprint arXiv:2108.05546, 2021
142021
Every real symplectic matrix is a product of real symplectic involutions
D Awa, RJ de la Cruz
Linear Algebra and Its Applications 589, 85-95, 2020
112020
The ϕS polar decomposition of matrices
RJ De la Cruz, DI Merino, AT Paras
Linear algebra and its applications 434 (1), 4-13, 2011
112011
The Cartan–DieudonnÚ–Scherk theorems for complex S-orthogonal matrices
RJ de la Cruz, KL de la Rosa, DI Merino, AT Paras
Linear Algebra and its Applications 458, 251-260, 2014
102014
Products of symplectic normal matrices
RJ de la Cruz, DQ Granario
Linear Algebra and its Applications 543, 162-172, 2018
52018
S orthogonal matrices and S symmetries
RJ de la Cruz, DI Merino, AT Paras
Linear Algebra and its Applications 474, 213-229, 2015
52015
Diagonalizability with respect to perplectic and pseudo-unitary similarity transformations
EA Afable, RJ de la Cruz, AT Paras, ME Segui
Linear Algebra and its Applications 591, 61-71, 2020
32020
Skew ϕ polar decompositions
RJ de la Cruz, DI Merino, AT Paras
Linear Algebra and its Applications 531, 129-140, 2017
32017
Every 2n-by-2n complex matrix is a sum of three symplectic matrices
RJ de la Cruz, DI Merino, AT Paras
Linear Algebra and its Applications 517, 199-206, 2017
32017
The phiS polar decomposition when the cosquare of S is nonderogatory
RJ de la Cruz, D Granario
The Electronic Journal of Linear Algebra 31, 754-764, 2016
32016
The algebra generated by nilpotent elements in a matrix centralizer
RJ de la Cruz, E Misa
The Electronic Journal of Linear Algebra 38, 1-8, 2022
22022
Each 2n-by-2n complex symplectic matrix is a product of n+1 commutators of J-symmetries
RJ de la Cruz, K dela Rosa
Linear Algebra and its Applications 517, 53-62, 2017
22017
Sums of orthogonal, symmetric, and skew-symmetric matrices
RJ de la Cruz, AT Paras
The Electronic Journal of Linear Algebra 38, 655-660, 2022
12022
The products of involutions in a matrix centralizer
RJ De La Cruz, RL Ta˝edo
The Electronic Journal of Linear Algebra 38, 463-482, 2022
12022
On the density of semisimple matrices in indefinite scalar product spaces
RJ De la Cruz, P Saltenberger
The Electronic Journal of Linear Algebra 37, 387-401, 2021
12021
On the Iwasawa decomposition of a perplectic matrix
RJ de la Cruz, E Reyes
Communications in Algebra 49 (3), 932-947, 2021
12021
The sums of symplectic, Hamiltonian, and skew-Hamiltonian matrices
RJ de la Cruz, AT Paras
Linear Algebra and its Applications 603, 84-90, 2020
12020
The system can't perform the operation now. Try again later.
Articles 1–20